# SDR CALA2024123001721

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,449 hours, 32,276 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2714
- Part serial: 0456
- Condition: Faulted
- Location: Zone 900
- Part time: 793,975 hours, 737,789 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POPPING NOISE CB PANEL AFT GALLEY TURNED IT OFF SMELL OF BURNING RUBBER CREW STATED SOURCE IS CHILLER CONTROL 401, 402. DEFER AFT GALLEY CHILLER C41 INOP IAW NEF 2522AG.  PULL & COLLARED C/B INOP STICKER APPLIED.  TOMC APPROVES NEF 2522AG.  LOCAL FBO VERIFIED NO RUBBER BURNING SMELL PRESENT AT THIS TIME.    INSTALLED NEW AIR CHILLER UNIT IN THE AFT GALLEY REF AMM 25-34-51, OPS GOOD.
